# SDR DHL2008760509

- Difficulty date: April 9, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED, FABRICATED NEW CHORD ANGLE REPAIR FROM BAC1506-1532, AND INSTALLED, AT BS 227, BBL 0, PER B727 SRM 51-40-4 FIG 1, 53-10-2 FIG 1, 51-30-2, AND FASI ER NR 2-37153-801 REV A (HEAT TREAT).  INSTALLED NEW STIFFENER P/N 69-15768-31 PER SAME.
